# SDR AALA20150609005

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 18,997 hours, 7,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND DURING NDT HFEC ROTARY PROBE INSPECTION OF SEAT TRACK FLANGE ATTACH FASTENER HOLES AT FS 727B & LBL 45.5.  ACCOMPLISHED REPAIRS IAW EA 251642 DATED 06 09 2015.
